# SDR 97ZZZX4238

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050258
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 1,937 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OUTBOARD FLAP HAS A 1.50 INCH CRACK ON THE LEADING EDGE.  STOP DRILLED AND INSTALLED DOUBLER IAW AMWA T.O. 1900-27-00-0001.  (X)
